# SDR SWAA2021081734160

- Difficulty date: March 25, 2020
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N438WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29833
- Aircraft time: 58,324 hours, 34,368 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Condition: Broken
- Location: Lt Wing Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD UPPER FIXED TRAILING EDGE LOWER SUPPORT BRACKET BROKEN / REMOVED AND REPLACED PER SRM 51-40-02
